# SDR AALA20020371

- Difficulty date: April 2, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT MAINTENANCE, FOUND MID GALLEY RIGHT FORWARD SEAT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
